DSpace Repository

Convergence near a point and the Arzela Ascoli-type theorems

Show simple item record

dc.contributor.author Kuz'mich, V. I.
dc.contributor.author Кузьмич, В. І.
dc.date.accessioned 2018-04-12T11:19:03Z
dc.date.available 2018-04-12T11:19:03Z
dc.date.issued 1993
dc.identifier.uri http://eKhSUIR.kspu.edu/handle/123456789/6503
dc.description Kuz'mich, V. I. Convergence near a point and the Arzela Ascoli-type theorems / V. I. Kuz'mich // Ukrainian Mathematical Journal - 1993. - Volume 45, Issue 8. - Р. 1215-1220. uk_UA
dc.title Convergence near a point and the Arzela Ascoli-type theorems uk_UA
dc.type Article uk_UA


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account